Problem of impulsive regulator for one dynamical system of the Sobolev type
Abstract
We establish conditions for the existence of an optimal impulsive control for an implicit operator differential equation with quadratic cost functional. The results obtained are applied to the filtration problem.Downloads
Published
25.08.2008
Issue
Section
Research articles
How to Cite
Vlasenko, L. A., et al. “Problem of Impulsive Regulator for One Dynamical System of the Sobolev Type”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 8, Aug. 2008, pp. 1027–1034, https://umj.imath.kiev.ua/index.php/umj/article/view/3220.